×

zbMATH — the first resource for mathematics

Found 51 Documents (Results 1–51)

100
MathJax
Atay, Fatihcan M. (ed.) et al., Discrete and continuous models in the theory of networks. Selected contributions from the participants of the research group hosted by the ZiF – Center for Interdisciplinary Research, University of Bielefeld, Bielefeld, Germany, October 2012 – September 2017 and the final conference, University of Bielefeld, Bielefeld, Germany, November 27 – December 1, 2017. Cham: Springer. Oper. Theory: Adv. Appl. 281, 1-28 (2020).
MSC:  35K57 05Cxx 39A12
PDF BibTeX XML Cite
Full Text: DOI
Sib. Math. J. 61, No. 2, 233-247 (2020); translation from Sib. Mat. Zh. 61, No. 2, 297-313 (2020).
MSC:  35P05 35Q74 74K20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification
all top 3
Software